# SDR IPXA2020021952279

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 19,138 hours, 11,675 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: ABS5043B060
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLOWER FORWARD LEADING EDGE OF FWD CARGO DOOR HAS GOUGEREMOVED DAMGE IAW SRM 53-13-12 FIG 102.
